ive noticed three weeks before I'm due for my next Botox injections I start to get migraines, nothing compared to what I used to get before but I have to use my Maxalt. This month has noticed it has been bad I don't know if it is because of the weather change, I live in Syracuse NY, for the last three weeks I wake up every morning with a terrible migraine or sinus migraine. I get my next Botox injection next week. Does the Botox wear off at some point or should I ask them to up my injections?
Yes, the Botox does not last indefinitely. You need to give your doctor feedback about your migraines. The doctor may decide to change the amount or the interval in between them, but Botox cannot be given too often. How far apart are your injections? But the fact that you don't need any Maxalt until three weeks before your injections show that your Botox is working tremendously well. I need to take Maxalt and stronger medicine all through my time between injections. Not constantly of course. But Botox has made a terrific positive difference with my migraines.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have severe migraines that seemed to get worse after Botox injections in my forehead,right side of
Posted 16 Nov 2009 • 2 answers
Posted 2 Aug 2013 • 5 answers
Posted 18 Aug 2013 • 13 answers
Posted 30 Aug 2014 • 3 answers
Posted 29 Nov 2016 • 0 answers